# SDR UALA2009072702237

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 67,353 hours, 19,444 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Control
- Part number: 300710303
- Part serial: 230
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN FUEL TANK INDICATION BEFORE FUELING PROCESSOR SHOWED NO PRESENT FAULTS AND SELF TEST PASSED.  AFTER FUELING SELF TEST SHOWS "CT DENS CONTAMINATED OR RESISTOR G" AND "RM DENS CONTAMINATED OR RESISTOR G" AND "CT COMP CONTAMINATED OR RESISTOR G" AND "RM COMP CONTAMINATED OR RESISTOR G".  REPLACED RT DENSITOMETER.  REPLACED FUEL QUANTITY PROCESSOR (PRECAUTIONARY).  REPLACED COMPENSATOR.  OPS CHECK GOOD.  BITE CHECK GOOD.
